# SDR 2001UALA01454

- Difficulty date: July 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 66,554 hours, 17,612 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE CRUISE FL 410 FOR WEATHER, AVOIDING EXPECTED LIGHT-MOD CHOP. LIGHT  PRECIP W-IGNITION CON. LT ENG LOSS THRUST . ENGINE RELIT DURING DESCENT TO FL 310 ON ITS OWN. FA'S REPORT LOUD NOISE.
